RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2017, Number 5, Pages 32–44 (Mi ivm9235)  

Multiplicative convolutions of functions from Lorentz spaces and convergence of series from Fourier–Vilenkin coefficients

S. S. Volosivets, M. A. Kuznetsova

Saratov State National Research University, 83 Astrakhanskya str., Saratov, 410012 Russia

Abstract: Let $f$ and $g$ be functions from different Lorentz spaces $L^{p,q}[0,1)$, $h$ be their multiplicative convolution and $\widehat{h}(k)$ be Fourier coefficients of $h$ with respect to a multiplicative system with bounded generating sequence. We estimate the remainder of the series of $|\widehat{h}(k)|^a$ with multiplicators of type $k^b$ in terms of best approximations of $f$ and $g$ in corresponding Lorentz spaces. We establish the sharpness of this result and its corollaries for Lebesgue spaces.

Keywords: Lorentz space, multiplicative system, Fourier coefficients, multiplicative convolution, best approximation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.1520.2014/K


Full text: PDF file (265 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2017, 61:5, 26–37

Bibliographic databases:

UDC: 517.518
Received: 05.12.2015

Citation: S. S. Volosivets, M. A. Kuznetsova, “Multiplicative convolutions of functions from Lorentz spaces and convergence of series from Fourier–Vilenkin coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 2017, no. 5, 32–44; Russian Math. (Iz. VUZ), 61:5 (2017), 26–37

Citation in format AMSBIB
\Bibitem{VolKuz17}
\by S.~S.~Volosivets, M.~A.~Kuznetsova
\paper Multiplicative convolutions of functions from Lorentz spaces and convergence of series from Fourier--Vilenkin coefficients
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2017
\issue 5
\pages 32--44
\mathnet{http://mi.mathnet.ru/ivm9235}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2017
\vol 61
\issue 5
\pages 26--37
\crossref{https://doi.org/10.3103/S1066369X17050048}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000408843700004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85018420157}


Linking options:
  • http://mi.mathnet.ru/eng/ivm9235
  • http://mi.mathnet.ru/eng/ivm/y2017/i5/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:117
    Full text:17
    References:33
    First page:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019